# SDR SWAA2021092113303

- Difficulty date: August 29, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS500A TO BS500B AT LEVEL STR26L FWD CARGO COMPARTMENT ; 2021-384490 / [20] REPLACEDWEB-INTERCOSTAL LOCATED BTW BS500A TO BS500B AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM-51-10-02; SRM-51-40-02 AND DWG 143A7505 REV: D; [21] STEP 19 COMPLETED; RII.; [22] CORRECTED STEP 4: MADE WEB-INTERCOSTAL LOCATED BTW BS 500A TO BS 500B AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW B737-700 DWG 143A7510 REV. C DRILLED NEW HOLES ON WEB-INTERCOSTAL IAW B737-700 SRM 51-40 -05 TOOL USED CALIPER P/N 500-752-20 S/N B16101278 DUE DATE 14-SEP-21 RADIUS GAGE P/N 2204A3 S/N408649 DUE DATE 24-FEB-22; RII.  TASK CARD COMPLETED
